# SDR RAIA00608005

- Difficulty date: August 4, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,188 hours, 16,858 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Downlock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - SPS ADVANCE MESSAGE AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE FORWARD RIGHT WOW PROX SWITCH CONNECTOR AND CLEANED THE RT DOWNLOCK PROXIMITY SWITCHES.  OPS CHECKED GOOD.
